| Model Number |
CD2311-36Q |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that when the patient presented remotely via merlin.Net transmission, post-paced t-wave oversensing was observed.Programming changes were suggested.The physician opted to monitor at this time.The patient¿s condition was stable.